Busca avançada
Ano de início
Entree


Classical shadows of stated skein representations at roots of unity

Texto completo
Autor(es):
Korinman, Julien ; Quesney, Alexandre
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Algebraic and Geometric Topology; v. 24, n. 4, p. 61-pg., 2024-01-01.
Resumo

We extend some results of Bonahon, Wong, Bullock and Turaev concerning the skein algebras of closed surfaces to L & ecirc;'s stated skein algebras associated to open surfaces. We prove that the stated skein algebra with deforming parameter + 1 embeds canonically into the center of the stated skein algebra whose deforming parameter is an odd root unity. We also construct an isomorphism between the stated skein algebra at + 1 and the algebra of regular functions of the relative SL 2 -character variety of the surface. As a result, we associate to each isomorphism class of irreducible or local representations of the stated skein algebra an invariant which is a point in the relative character variety. (AU)

Processo FAPESP: 18/19603-0 - Teoria de Homotopia e de Raizes, Topologia de Variedades, Espaços Estratificados, Formas Espaciais Esféricas e Sistemas Dinâmicos Topológicos.
Beneficiário:Alexandre Thomas Guillaume Quesney
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado